First thanks for the welcomes the other day, its good to know you're amongst others who are in similar or for some worse situations than myself.
I'm feeling a lot better than last week, my pf's are back up even beating my previous best so something must be working, i've managed to blow a 490 which i haven't done for years - although it was a one off not managed it again, they're hovering around 460.
I'm still off work, sicknote runs out on Friday, i'm worried about going back to work, as i felt like this 2 weeks ago, pf's were about the same but then a week later i had a relapse and ended up back off work - i can't go back for a few days and then go back off. I'm going back to see the dr next weds to review the montelukast and increase in seretide to 500, so am thinking i should probably stay off till at least then, just wondering what people think.
My skins also become really sensitive to touch any little touch really hurts and i'm getting itchy too although no rash, i know the steroids can cause bruising etc but has anyone ever had the painful touch or itchy from either of the meds, i'm really sensitive anyway being allergic to all sorts of things. My latest problem is shampoo - i'm using baby shampoo but for days after i'm walking around scratching my head like i have nits (i have had someone look and check for me)